Book:Journal/Pacific Journal of Mathematics

From ProofWiki
Jump to navigation Jump to search

Pacific Journal of Mathematics

(Pacific J. Math.)

Publisher: Mathematical Sciences Publishers


Started publication: $1951$

Featured Articles

  • 1956: Ernst Gabor Straus and Olga TausskyRemark on the preceding paper. Algebraic equations satisfied by roots of natural numbersVol. 6: pp. 97 – 98)
  • 1964: W.L. SmithOn the elementary renewal theorem for non-identically distributed variablesVol. 14: pp. 673 – 699)